# SDR QXEA2009082700635

- Difficulty date: August 23, 2009
- Submitted: August 27, 2009
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 20,658 hours, 21,435 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Trim Panel
- Part number: 8Z6819001
- Part serial: 0901211
- Condition: Malfunctioned
- Location: Aileron
- Part time: 1,418 hours, 1,661 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

BOI - ON TAKEOFF AILERON YOKE INPUT REQUIRED 20 TO 30 DEGREE RIGHT AILERON FOR WINGS LEVEL.  FUEL WAS BALANCED AND TRIMS WERE NORMAL.  NEUTRAL AILERON YOKE WOULD PUT A/C IN 20 TO 30 DEGREE LEFT BANK AS SPEED INCREASED IN CLIMB AND CRUISE AILERON YOKE ANGLE TO THE RIGHT DECREASED DUE TO A/C SPEED BUT NEUTRAL AILERON ABOUT 5 DEGREE.  RETURNED TO THE FIELD AND ACCOMPLISHED A UNEVENTFUL LANDING.  INSPECTED AILERONS SYSTEM FOUND NO OBVIOUS DEFECTS; REPLACED AILERON / RUDDER TRIM CONTROL PANEL PER AMM TASK 27-1316-00-801 AND TASK 27-13-16-400-801, OPS CHECKS NORMAL A/C OKD FOR CONTINUED SERVICE, ALSO VISUALLY VERIFIED.  FUEL TO NOT BE AT AN IMBALANCE BY MECHANICAL VISUAL AND ELECTRONIC MEANS.
